advertisement
Question
Posted by: Anonymous | 2009/05/18

Bedwetting

Son is 10. was on med - ditropan,tofranil,ddavp...too many side effects .Husband stopped med. What do I do ? Embarrassing for my son. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Have you seen an urologist for this problem - he may have a physical defect causing this? One should at least exclude any problems with the valves in the bladder, a small and hyperactive bladder, and abnormal antidiuretic hormone production.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement